# SDR ASAA0040005

- Difficulty date: January 12, 2000
- Submitted: May 2, 2000
- Operation: Air carrier
- Aircraft: N796AS
- Make and model: Boeing 737490
- Aircraft serial: 28891
- Aircraft time: 6,214 hours, 3,538 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: BPS73
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEA - DURING MAINTENANCE CHECK, BOTH LEFT AND RIGHT FORWARD EMERGENCY EXIT IDENTIFIERS WERE FOUND INOPERATIVE.  REPLACED BATTERY CHARGER AND IDENTIFIERS OPERATED NORMALLY.  (X)
